Ask a Dog Vet and Get Answers to Your Dog Veterinary Questions
Hello I am sorry to hear that your pup is chewing on her paws. Has she done this type of behavior before she was on these medications?
I am not aware of facial itching being a common side effect of these medications, although anything is possible I think it is important to rule out a medical cause for this especially since she is not always getting her medication. One of the things that may be causing it is dental disease. This could explain both the rubbing her mouth with her paws and the lack of appetite on occasion.
Aside from dental disease, a progression of her heart disease ( I am assuming that this is why she is on Pimobendan (Vetmedin) and furosemide (Salix)) could affect her appetite and make her unwilling to eat. I recommend taking her to your vet this week to have a dental exam and have them listen to her lungs for evidence that her heart disease is progressing and her medication needs to be adjusted.